Jump to content

New Anxiety Issues


Recommended Posts

Hey guys,

So I had stopped using this forum a while back, since I essentially came to terms with my HPPD and was leading a successful life. I’m no newbie to HPPD (been more than 3 years at this point), and so I have had time to cope with the reality of my situation. However, after a trip abroad at the start of this year, I developed intense insomnia which eventually resulted in anxiety that I could not control. I had not been seeing a psychiatrist or therapist at this point, but anxiety is by far the worst thing I have dealt with in my entire life. I feel exhausted every single day, and with a consistent headache/head pressure that I only used to get ocassionally when I was stressed out. Not to mention I’m still not getting great, unassisted sleep. What’s interesting about this whole scenario is it’s not like my visuals are flaring up, and even when they had in the past I just got over them. I know people in this group experience anxiety from visuals or DP/DR a lot, including myself, but this doesn’t seem connected to those at all. Now there seems to be this persistent anxiety for no reason and I’m not sure how I can live like this. I’m about to graduate college, and have no idea what to do. I guess my question is, do you think our brains with HPPD are more predisposed to anxiety issues, no matter how mentally “good” we feel about them? Does HPPD automatically make our brains more stressed out no matter how hard we try to repress it, and as a result we are destined to live like this? This is just killing me because the anxiety and insomnia feel insurmountable. It’s like my brain just keeps throwing shit my way. Also for reference, I am taking 0.25mg klonopin twice a day, and 50mg trazodone. If either of these has anything to do with the headaches, please let me know.

Link to comment
Share on other sites

Stress is a major player in hppd. I think the best first step is to try and fix the sleep issue... I get insomnia in bouts too and find that 5-10mg of melatonin helps get me back in a rhythm, I can then, after a month or so, stop taking them again until the next bout.

Link to comment
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
 Share

×
×
  • Create New...

Important Information

By using this site, you agree to our Terms of Use.